# SDR CALA2019032500474

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 96,883 hours, 12,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON-ROITINE REF NON-ROUTINE NO.:9475253 - SPEC NO.B777-33-3-7019 - EMERGENCY LT BATT PACK CAPACTITY CHK FOUND D4 LT BATT PACK DM33407 BATT PACK OUT OF LIMIT P/N:ADD717-0 1-100. EMERGENCY LT BATT PACK REPLACED AND EMERGENCY LT TEST CARRIED OUT THE RESULT FOUND ''SATIS'' REF AMM 33-5 1-06-960-802 REV 85.
